# SDR SWAA114452

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 43,900 hours, 25,535 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable Assy
- Part number: 6949956
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE CABLE LOOSE.  REPAIRED CABLE ASSY PER MT.
